Notre Dame Journal of Formal Logic

Implication connectives in orthomodular lattices.

L. Herman, E. L. Marsden, and R. Piziak

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 16, Number 3 (1975), 305-328.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891789

Digital Object Identifier
doi:10.1305/ndjfl/1093891789

Mathematical Reviews number (MathSciNet)
MR0403432

Zentralblatt MATH identifier
0262.02030

Subjects
Primary: 81.06
Secondary: 06A30

Citation

Herman, L.; Marsden, E. L.; Piziak, R. Implication connectives in orthomodular lattices. Notre Dame J. Formal Logic 16 (1975), no. 3, 305--328. doi:10.1305/ndjfl/1093891789. https://projecteuclid.org/euclid.ndjfl/1093891789


Export citation